# SDR SWAA113900A

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 14,416 hours, 8,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, FWD EEPLS COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
